Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 59, NWS Springfield, MO

March 20, 2012Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 20, 2012, 6:51 PM CDT for Wright County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2012, 6:51 PM CDT (23:51 UTC)
Expired
Mar 20, 2012, 7:30 PM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County Wright County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 7:05 PM CDTTSTM WND DMG1 S Norwood, MOREPORT OF POWERLINE DOWN ALONG HWY PP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS53 KSGF 202351
SVRSGF
MOC229-210030-
/O.NEW.KSGF.SV.W.0059.120320T2351Z-120321T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 PM CDT.

* AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF
  NORWOOD TO 12 MILES SOUTH OF NORWOOD TO 12 MILES SOUTH OF
  MANSFIELD...MOVING NORTH AT 50 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE DAWSON...GRAFF...HARTVILLE...MANES...
  MANSFIELD...MOUNTAIN GROVE AND NORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

&&

LAT...LON 3707 9258 3747 9257 3747 9225 3706 9225
TIME...MOT...LOC 2351Z 181DEG 49KT 3688 9230 3699 9238
          3700 9251
WIND...HAIL 60MPH <.50IN

$$

WISE
2 follow-up statements
525 
WWUS53 KSGF 210015
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT TUE MAR 20 2012

MOC229-210030-
/O.CON.KSGF.SV.W.0059.000000T0000Z-120321T0030Z/
WRIGHT MO-
715 PM CDT TUE MAR 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL WRIGHT COUNTY...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF HARTVILLE...OR 11
MILES WEST OF MOUNTAIN GROVE...MOVING NORTH AT 50 MPH. THIS STORM IS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE HARTVILLE AND MANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3715 9258 3747 9257 3747 9232 3714 9232
TIME...MOT...LOC 0015Z 186DEG 43KT 3723 9245
WIND...HAIL 60MPH <.50IN

$$

WISE
139 
WWUS53 KSGF 210020
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT TUE MAR 20 2012

MOC229-210030-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-120321T0030Z/
WRIGHT MO-
720 PM CDT TUE MAR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WRIGHT COUNTY WILL
EXPIRE AT 730 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3715 9258 3747 9257 3747 9232 3714 9232
TIME...MOT...LOC 0020Z 186DEG 43KT 3729 9244

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 6:43 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 20, 6:43 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT TUE MAR 20 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

LOW END SEVERE CHANCES CONTINUE ACROSS THE EASTERN PORTIONS OF THE
CWA THIS EVENING. SHARP AIRMASS BOUNDARY HAS BEEN ANALYZED ACROSS
THE CENTRAL TO EASTERN OZARKS...GENERALLY IN A NORTH/SOUTH LINE
FROM GAINSVILLE TO FT. WOOD TO OSAGE BEACH. AIRMASS REMAINS A BIT
UNSTABLE EAST OF THIS BOUNDARY...WITH OBJECTIVE ANALYSIS
INDICATING ONLY A COUPLE HUNDRED JOULES/KG OF CAPE AVAILABLE OVER
THIS AREA. SHEAR IS CERTAINLY NOT A PROBLEM...WITH VERY STRONG
EFFECTIVE BULKS AND LOW LEVEL SRH IN PLACE OVER THE AREA.

WITH SUCH A STRONGLY SHEARED ENVIRONMENT...WILL NEED TO KEEP A
CLOSE EYE ON POTENTIAL FOR ISOLATED MESOVORTS AND/OR MINI/LOW-TOPPED
SUPERCELL STRUCTURES THROUGH THE FIRST PART OF THE EVENING. HAVE
OBSERVED WHAT APPEARS TO BE SOME WAVE STRUCTURES MOVING NORTH AT A
FASTER PACE THAN THE OVERALL CONVECTION...WHICH SEEM TO RESULT IN
CONVECTION PERKING UP A BIT AS THEY INTERACT WITH THESE FEATURES.
THIS WILL ALSO NEED TO BE WATCHED THROUGH THE EVENING. MAIN
THREATS THIS EVENING WOULD BE BRIEF SPIN-UP TORNADOES AS WELL AS A
FEW STRONG WIND GUSTS AS 50 KT ENVIRONMENTAL 850 MB WINDS
OCCASIONALLY MAKE IT DOWN TO THE SURFACE.

OVERALL THREAT DOES REMAIN LIMITED...AND PER PHONE COORDINATION
WITH SPC...WILL BE HOLDING OFF ON ANY SORT OF WEATHER WATCH
ISSUANCE UNLESS ADDITIONAL SEVERE WEATHER REPORTS ARE RECEIVED.

BOXELL

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH THURSDAY)...

THE STALLED OUT UPPER LEVEL LOW IS CURRENTLY OVER WESTERN TEXAS
THIS AFTERNOON. SPOKES OF ENERGY CONTINUE TO PIN WHEEL AROUND THIS
SYSTEM BRINGING ROUNDS OF SHOWERS WITH ISOLATED STORMS. SO FAR
WITH THIS EVENT...THERE HAS BEEN A GENERAL 3 TO 5 INCHES OF
RAINFALL ALONG AND WEST OF HIGHWAY 71 WITH ONE TO TWO INCHES ALONG
AND WEST OF HIGHWAY 65. AREAL FLOODING AND RIVER FLOODING CONTINUES OVER
PORTIONS OF SOUTHEAST KANSAS AND EXTREME WESTERN MISSOURI.
EXPECTING AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL ACROSS THE
AREA WITH THE HIGHER AMOUNTS BETWEEN HIGHWAY 71 AND HIGHWAY 5
THROUGH TOMORROW NIGHT.

AS FOR THIS EVENING AND TONIGHT...WHILE THE SEVERE THREAT IS NOT
COMPLETELY ZERO...THE CHANCES ARE EXTREMELY LOW FOR A SEVERE WIND
GUST OR SPIN UP TORNADO. AGAIN THE LIMITING FACTOR CONTINUES TO BE
THE INSTABILITY TO DEVELOP DEEP CONVECTION. ONE BAND OF CONVECTION
WILL CONTINUE TO MOVE ACROSS THE EASTERN OZARKS THIS EVENING WITH
ANOTHER BAND OF CONVECTION NOW DEVELOPING DOWN IN WESTERN ARKANSAS
WILL ROTATE UP ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
LATER THIS EVENING. ANY ADDITIONAL RAINFALL ON SATURATED GROUNDS
WILL AGGRAVATE AREA STREAMS AND RIVERS. THE CENTRAL AND EASTERN
OZARKS HAVEN'T SEEN THAT MUCH RAINFALL YET WITH THIS SYSTEM AND
WILL TAKE A WHILE FOR THE RAIN TO SATURATE THE GROUND IN THESE
AREAS. BUT IF THERE IS ANY TRAINING OF HEAVIER SHOWERS AND
STORMS...THERE COULD BE SOME ADDITIONAL FLOOD WARNINGS ISSUED
LATER TONIGHT. LOOKING AT MODEL DATA...SUGGESTION ANOTHER JET
STREAK COMING AROUND THE BASE OF THE UPPER LEVEL LOW UP THROUGH
THE OZARKS TONIGHT ALONG WITH A DECENT LOW LEVEL JET. THIS COULD
LEAD TO ANOTHER ENHANCEMENT OF RAINFALL LATER THIS EVENING FOR
SOUTHWEST MISSOURI.

LOOKING INTO TOMORROW...THERE APPEARS TO BE A SLIGHT BREAK IN THE
RAIN MID TO LATE MORNING WITH ANOTHER ROUND OF SHOWERS AND MAYBE
AN ISOLATED THUNDER DEVELOPING BY LATE AFTERNOON INTO WEDNESDAY
EVENING. THIS APPEARS TO BE THE LAST OF THE HEAVIER RAINFALL WITH
THIS LOW AS THE LOW WILL START MOVING TO THE NORTHEAST AND
SHIFTING THE MAIN CONVEYOR BELT OF MOISTURE AND CONVECTION OUT OF
THE AREA.

GRIFFIN

LONG TERM (FRIDAY THROUGH TUESDAY)...

THE UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARD ON
FRIDAY...KEEPING SCATTERED SHOWERS AND THUNDERSTORMS OVER THE AREA
THROUGH THE DAY...DIMINISHING IN THE EVENING HOURS.  THE PERSISTENT
CLOUD COVER ON FRIDAY WILL KEEP TEMPERATURES COOL...WITH HIGHS IN
THE LOWER 60S EXPECTED.  TEMPERATURES WILL WARM INTO THE WEEKEND AS
A RIDGE BUILDS INTO THE AREA AND SKIES BEGIN TO CLEAR.  HIGH TEMPERATURES
WILL RISE INTO THE UPPER 60S BY SATURDAY WITH MID 70S EXPECTED BY
SUNDAY.  THESE WARMER TEMPERATURES WILL PERSIST INTO THE BEGINNING
OF THE WORK WEEK.  THERE IS THE POTENTIAL FOR MORE RAINFALL ON
TUESDAY AS ANOTHER STORM SYSTEM PASSES JUST NORTH OF THE AREA.
SIGNIFICANT MODEL DIFFERENCES EXIST AT THIS TIME...SO THERE IS NOT
MUCH CONFIDENCE FOR THE TUESDAY PRECIPITATION FORECAST AT THIS TIME.

KARDELL

&&

.AVIATION...

FOR THE 18Z TAFS...EXPECTING CEILINGS AND VIS TO DROP TO MVFR BY
LATE AFTERNOON AND THIS EVENING FOR ALL TERMINALS AS SHOWERS AND
ISOLATED TS MOVES ACROSS THE OZARKS. WINDS WILL REMAIN GUSTY THIS
AFTERNOON OUT OF THE SOUTH-SOUTHEAST EXCEPT FOR JLN WITH WINDS OUT
OF THE EASTERLY DIRECTION. BBG MAY DROP DOWN TO IFR CELINGS LATER
TONIGHT. SHOWERS WILL BE LIKELY TONIGHT THROUGH TOMORROW MORNING.
INCLUDED TEMPO GROUP FOR DROP IN VIS THIS AFTERNOON DUE TO HEAVIER SHOWERS.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MOZ055>057-066>069-
     077>081-088>096-101>105.

KS...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 20, 3:59 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT TUE MAR 20 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
359 PM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

PERIODS OF HEAVY RAIN ARE EXPECTED THIS AFTERNOON AND TONIGHT AS
AN UPPER LEVEL LOW MOVES SLOWLY EAST INTO THE CENTRAL AND
SOUTHERN PLAINS. THIS WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF
RAIN WITH THE HIGHEST AMOUNTS EXPECTED ALONG AND WEST OF MISSOURI
HIGHWAY 65.

ISOLATED SEVERE STORMS WITH DAMAGING WINDS OR A BRIEF SHORT LIVED
TORNADO WILL BE POSSIBLE THIS EVENING OVER SOUTH CENTRAL MISSOURI...BUT
LIMITED INSTABILITY WILL MAKE THE PROBABILITY OF SEVERE WEATHER
VERY LOW.

NON THUNDERSTORM WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED THIS
AFTERNOON AND EARLY TONIGHT...MAINLY OVER CENTRAL AND SOUTHEASTERN
MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL LOCALLY HEAVY RAIN WILL OCCUR WEDNESDAY WITH THE
HEAVIER RAINFALL SHIFTING EAST TO THE MISSOURI HIGHWAY 65 AND
HIGHWAY 5 CORRIDORS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE
POSSIBLE...BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH
TONIGHT...HOWEVER...EMERGENCY MANAGEMENT AND SPOTTERS ARE
ENCOURAGED TO RELAY SIGNIFICANT FLOODING AND ROAD CLOSURES DUE TO
FLOODING TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Mar 20, 4:46 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            4 N JASPER              37.40N 94.31W
03/20/2012                   BARTON             MO   DEPT OF HIGHWAYS

            MODOT REPORTS HWY 126...ONE HALF MILE FROM U.S. 71 IS
            FLOODED.

0240 PM     FLOOD            2 N STOTESBURY          38.00N 94.57W
03/20/2012                   VERNON             MO   DEPT OF HIGHWAYS

            MODOT REPORTS HWY V AT RT D IS FLOODED AND CLOSED.

&&

BOXELL
Special weather statement, Mar 20, 6:08 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT TUE MAR 20 2012

MOZ105-202345-
OZARK MO-
608 PM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 645 PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF UDALL TO 10 MILES SOUTHEAST OF PONTIAC TO 9 MILES SOUTHEAST OF
PONTIAC...MOVING NORTH AT 50 MPH. WINDS AROUND 45 MPH ARE EXPECTED
WITH THESE STORMS.

PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3649 9267 3681 9263 3679 9211 3654 9212
      3649 9213
TIME...MOT...LOC 2308Z 190DEG 44KT 3637 9237 3647 9244
          3645 9251

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTAreal Flood WarningSGFJasper, McDonald, Newton12 hr
Mar 19, 9:16 PM CDTAreal Flood WarningSGFBarton, Vernon10 hr
Mar 19, 9:21 PM CDTRiver Flood WarningSGFBates, Vernon9 days
Mar 19, 10:46 PM CDTSpecial Weather StatementSGFBarry44 min
Mar 19, 11:21 PM CDTSpecial Weather StatementSGFStone24 min
Mar 19, 11:50 PM CDTSpecial Weather StatementSGFTaney40 min
Mar 20, 12:09 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster41 min
Mar 20, 6:52 AM CDTAreal Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon6 hr
Mar 20, 8:55 AM CDTRiver Flood WarningSGFMcDonald64 hr
Mar 20, 10:03 AM CDTRiver Flood WarningSGFStone63 hr
Mar 20, 1:01 PM CDTAreal Flood WarningSGFMcDonald, Newton22 hr
Mar 20, 4:48 PM CDTAreal Flood WarningSGFBarton, Jasper, Vernon18 hr
Mar 20, 6:08 PM CDTSpecial Weather StatementSGFOzark37 min
Mar 20, 6:13 PM CDTSevere Thunderstorm WarningSGFOzark31 min
Mar 20, 6:27 PM CDTSevere Thunderstorm WarningSGFDouglas35 min
Mar 20, 6:44 PM CDTTornado WarningSGFDouglas18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.